Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Henselian fields and solid $ k$-varieties. II

Author: Gustave Efroymson
Journal: Proc. Amer. Math. Soc. 35 (1972), 362-366
MSC: Primary 14G20; Secondary 13J15
MathSciNet review: 0318160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let k be a real closed or Henselian field. A k-variety X (affine) is said to be solid if X is determined by its k points. It is shown that a k-variety is solid if and only if it contains a nonsingular k point. Another condition for solidity is given and a dimension theorem indicated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14G20, 13J15

Retrieve articles in all journals with MSC: 14G20, 13J15

Additional Information

PII: S 0002-9939(1972)0318160-2
Keywords: Solid k-variety, Henselian field, real closed field, implicit function theorem
Article copyright: © Copyright 1972 American Mathematical Society